Thread: Accutane users..
08-17-2004, 05:36 PM #1New Member
- Join Date
- Dec 2003
I have a question to people who in their lives have run a course of accutane.
If you ran a cycle after the course was complete (length of time between doesn't matter, respond please)
1) Did you still break out ?
2) How badly..
Because the process in which accutane works is to dry out oil glands.. I feel I would just be reversing this if I were to do another cycle..
Hit me back with replys bros...
08-19-2004, 10:17 PM #2
bro glad you asked this question...i was asking on this board and around town and word is unless you go on accutane 5-6 months then the stuff will come back im going to see a doc in about 3 weeks and get a script im only 20 i had realy bad acne at age 16 so hopefully it will go away bc i still wanna juice but i only get it on my face which suck big dick well after i tried it in hs it came back in about 4-6 months afterwards but its a great drug i got lots of girls while on it face did good as well later bro
08-20-2004, 08:44 AM #3
Accutane works great, but as far as only taking one treatment and never having acne again. I know several people including myself, that break out again once the drug is completely out of your system.
08-20-2004, 01:22 PM #4
the first time I took it it worked very well, I had it all over my back and face. I took it for about 3-4 months. Recently it has come back though. I went to the doc again and he said run it again for at least 5-6 months this time, should work.
09-05-2004, 12:05 PM #5
yeah im going ot the doc to run it for a third time bro..i took it 4 years ago this time im looking into a 5-6 month treatment bro should work i hope
09-07-2004, 12:48 AM #6
I posted this info here once before... accutane works well just remember there is risks involved... bmf2
During the first 3 weeks you are taking accutane (isotretinoin), your skin may become irritated. Also, your acne may seem to get worse before it gets better. Improvement continues after you stop taking accutane and may take up to 6 months. You also need some good skincare lotions, soap etc. to help reduce skin dryness and irritation.
While there can be several benefits to using this there is also many down sides to it…
Avoid overexposing your skin to sunlight, (wind, and/or cold as well) your skin will be more prone to sunburn, dryness, or irritation, especially during the first 2 or 3 weeks…
Do not take vitamin A or any vitamin supplement containing vitamin A while taking accutane… as it is known to increase the chance of side effects…
****Do not donate blood to a blood bank while you are taking accutane (isotretinoin) or for 30 days after you stop taking it. This is to prevent the possibility of a pregnant patient receiving the blood containing the medicine.
****Excess use of alcohol is a no no while on accutane…
These are common sides that I have heard over a period of time… on the boards
Crusting of skin, difficulty in wearing contact lenses…and /or dryness of eyes (may continue long after you have stopped it and can be permanent), blurred vision or other changes in vision, decrease in night vision ,dryness of mouth or nose, (may continue as well), dryness or itching of skin, headache (mild), increased sensitivity of skin to sunlight, peeling of skin on palms of hands or soles of feet, stomach upset, thinning of hair (may continue after you stop as well) mental depression and unusual tiredness….
These are some additional sides that are listed on the drug profile…. Always something to think about…
Bone or joint pain, burning, redness, itching, or other signs of eye inflammation, difficulty in moving, nosebleeds, scaling, redness, burning, pain, or other signs of inflammation of lips, skin infection or rash Abdominal or stomach pain (severe), attempts at suicide or thoughts of suicide (usually stops meds are stopped), back pain, bleeding or inflammation of gums, , changes in behavior, diarrhea (severe) , headache (severe or continuing), mental depression, nausea and vomiting, pain or tenderness of eyes, pain, tenderness, or stiffness in muscles (long-term treatment), rectal bleeding, yellow eyes or skin
09-07-2004, 06:10 AM #7
can you follow with bodybuilding while doing the treatment?
Last edited by Pg4aL; 09-08-2004 at 12:44 PM.
09-07-2004, 01:07 PM #8Originally Posted by Pg4aL
09-07-2004, 05:36 PM #9
accutane is not that bad jmo i took two cycle of it in hs and im going to the doc next week to get back on my acne is getting better i guess i freak during pct as my hormones are out of whack
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)